# SDR AUS20011210

- Difficulty date: November 14, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 8D1437
- Condition: Failed
- Location: Engine Oil
- Component: Engine Oil Pres, Customcomp, 8D1437
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE OIL PRESSURE WARNING LIGHT PRESSURE SWITCH FAILED.
